CARDINAL HEALTH P.R. 218, INC. JACKSON-PRATT 100CC BULB RESERVOIR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Back to Search Results |
| Model Number |
SU130-1305 |
| Health Effect - Clinical Codes |
Edema (1820); Swelling (2091)
| Date of Event |
01/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was received and forwarded on to the manufacturing facility for investigation.The actual complaint sample was not available for evaluation.It is vital to the investigation that the complaint sample be available for examination and testing.As no lot number was provided, we were unable to trace the device history record (dhr), quality testing performed and corresponding results.The non-conformance report (ncr) data since february 2017 to present was reviewed and no issues that could be related to the condition reported were found.A root cause for the reported concern cannot be identified with the amount of information available.No actions were identified, since no evidence of a manufacturing issue was found.Instructions for use (ifu) provides detailed instructions regarding the recommended usage for the reservoir.This includes the compression of the reservoir body completely and securely inserting the drainage plug to maintain vacuum and activate wound drainage.The reservoir must not be allowed to completely fill.If the reservoir is not emptied when it is full, the positive pressure accumulated inside it, could cause the plug to pop off.We will continue to monitor trends and utilize the information as part of continuous improvement.
Event or Problem Description
Customer has reported that in a severe case, a rhytidectomy patient returned to our office for her postoperative appointment on the day after her surgery.Her drain ball was round, the plug was out and her face was so swollen with fluid on the right side.Patient required general anesthesia to open that side of her face again and remove the collected fluid that was not removed by the drain due to the plug in the reservoir had reportedly come out too easily.